Pacific Journal of Mathematics

Totally geodesic hypersurfaces of Kaehler manifolds.

Samuel I. Goldberg

Article information

Source
Pacific J. Math., Volume 27, Number 2 (1968), 275-281.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983907

Mathematical Reviews number (MathSciNet)
MR0236847

Zentralblatt MATH identifier
0165.24802

Subjects
Primary: 53.74

Citation

Goldberg, Samuel I. Totally geodesic hypersurfaces of Kaehler manifolds. Pacific J. Math. 27 (1968), no. 2, 275--281. https://projecteuclid.org/euclid.pjm/1102983907


Export citation

References

  • [1] D. E. Blair, The theory of quasi-Sasakianstructures, J. of Diff. Geom. 1 (1967), 331-345.
  • [2] D. E. Blair and S. I. Goldberg, Topology of almost contact manifoldsJ. of Diff. Geom. 1 (1967), 347-354.
  • [3] P. Libermann, Sur les automorphismes infinitesimauxdes structures symplectiques et des structures de contact, Coll. de geom. diff. globale, CBRM (1959), 37-59.
  • [4] A. Morimoto, On normal almost contact structures, J. Math. Soc. Japan 15 (1963), 420-435.
  • [5] M. Okumura, Cosymplectic hypersurfacesinKaehlerianmanifoldofconstant holomorphic sectional curvature, Kdai Math. Sem. Rep. 17 (1965), 63-73.
  • [6] Y. Tashiro, On contact structure of hypersurfaces in complex manifolds, I, Thoku Math. J. 15 (1963), 62-78.